You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1966/18/1
Absolute Nörlund summability and orthogonal series
Download
PDF
- Absolute Nörlund summability and orthogonal series
Article
Original scientific text
Title
Absolute Nörlund summability and orthogonal series
Authors
J. Meder
1
Affiliations
Szczecin
Annales Polonici Mathematici
1966/18/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
1-13
Main language of publication
English
Published
1966
Exact and natural sciences
mathematics